# SDR UALA2010122804751

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 49,266 hours, 5,807 cycles
- Engine: Pwa PW4056
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD BULKHEAD LEAKING, RT SIDE FROM 1200 TO 0600 AT Y CHORD AREA, MARKED  LEAK CHECKED FWD PRESSURE BULKHEAD AGAIN, FOUND 3 EA AREAS LEAKING BETWEEN OUTER RING CORD RADIUS AND FUSELAGE SKIN AT 1 O'CLOCK, 2 O'CLOCK & 11 O'CLOCK, AND NUMEROUS LEAKS AT WEB TO INBD EDGE OF CHORD AT FOLLOWING LOCATIONS: BETWEEN 11:30 TO 12:30 O'CLOCK, 3:30 O'CLOCK, BETWEEN 7:30 TO 9:00 O'CLOCK. MARKED. CLEANED AREA THAT SEALANT WAS REMOVED FOR INSP AND RESEALED.
